# SDR SWAA2014090331571

- Difficulty date: August 15, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 36,188 hours, 20,975 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INNER DOOR CRACKED AT AFT DOOR & FWD HINGE.  R & R DOOR IAW AMM.
